# SDR 96UAL900643

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Condition: Failed
- Location: Green Hyd Syst
- Component: C60AA0062
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC SYSTEM RESERVOIR INDICATED LOW FOLLOWED BY ECAM ALERT, SYSTEM GREEN PRESSURE LOW.  CREW FOLLOWED ECAM PROCEDURES FOR LANDING WITH MANUAL GEAR EXTENSION ACCOMPLISHED.  *S/D*  FAILED LOW LEVEL SWITCH GENERATED ECAM MESSAGE.  CREW PROCEDURE IS TO SHUT OFF HYDRAULIC PUMP.  THIS ACTION GENERATED A LOW PRESSURE MESSAGE AND THE NEED TO GRAVITY EXTEND GEAR.  SWITCH WAS REPLACED AND OPERATIONALLY CHECKED NORMAL.
